# SDR SWAA2022032285331

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737*
- Aircraft serial: 36664
- Aircraft time: 38,356 hours, 23,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11(FED) EMERG EXIT LIGHT INOP / [01] R&R PACK CHARGER (R/H OVERWING) R&R BATTERY PACK(R/H OVERWING). RELAMPED (R/H OVERWING) EMERG LIGHT LAMP. OPS CHKS GOOD. REF AMM 33-51-06
